# SDR FDEA201108013052

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141N337024
- Condition: Gouged
- Location: Bs 417 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STRINGER 2R AT STA 417 HAS GOUGE NEAR FRAME.  REPAIRED IAW EA F-5310-152522.  REPAIR IS CLASSIFIED AS MAJOR.
